# SDR SWAA981133

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND THAT ULTRA SONIC INSP SHOWS 100 PERCENT CRACK INDICATION UNDER STRAP LBL 6.5, WL 213 AT BS 178 BULKHEAD LBL 5, WL 210.5 (UNDER BRKT AND OR STRAP) AT BS 178 BULKHEAD AND LBL 6.5, WL 213 BS 178 BULKHEAD.  REPAIRED PER BOEING SRM.
